Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 83, NWS Cleveland, OH

July 20, 2022Cuyahoga County, Medina County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2022, 7:53 PM EDT for Cuyahoga County, Medina County, Summit County, Ohio. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2022, 7:53 PM EDT (23:53 UTC)
Expired
Jul 20, 2022, 8:33 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cuyahoga County, OH, Medina County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 28 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:54 PM EDTTSTM WND DMG1 Nne Parma Heights, OHDELAYED REPORT - TREE DOWN.
Jul 20, 7:56 PM EDTTSTM WND DMG1 Ene North Royalton, OHDELAYED REPORT - TREE DOWN ON CABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 6:18 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2022-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2022-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WUUS51 KCLE 202353
SVRCLE
OHC035-103-153-210045-
/O.NEW.KCLE.SV.W.0083.220720T2353Z-220721T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
753 PM EDT Wed Jul 20 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Medina County in northeastern Ohio...
  Southeastern Cuyahoga County in northeastern Ohio...
  Northern Summit County in northeastern Ohio...

* Until 845 PM EDT.

* At 753 PM EDT, severe thunderstorms were located along a line
  extending from Strongsville to Brunswick to Medina, moving east at
  35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Cleveland, Akron, Medina, Parma, Cuyahoga Falls, Strongsville,
  Brunswick, North Royalton, Kent, Solon, Hudson, Twinsburg,
  Streetsboro, Warrensville Heights, Macedonia, South Russell,
  Highland Hills, Stow, Garfield Heights and Maple Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4145 8139 4144 8137 4142 8137 4142 8139
      4114 8139 4111 8195 4121 8188 4138 8181
      4148 8140
TIME...MOT...LOC 2353Z 256DEG 31KT 4131 8180 4123 8180 4115 8186 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
2 follow-up statements
353 
WWUS51 KCLE 210008
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
808 PM EDT Wed Jul 20 2022

OHC103-210017-
/O.CAN.KCLE.SV.W.0083.000000T0000Z-220721T0045Z/
Medina OH-
808 PM EDT Wed Jul 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.

LAT...LON 4145 8139 4144 8137 4142 8137 4142 8139
      4115 8139 4113 8141 4114 8149 4112 8169
      4141 8169 4148 8140
TIME...MOT...LOC 0007Z 255DEG 33KT 4138 8162 4126 8160 4117 8168 

$$

OHC035-153-210045-
/O.CON.KCLE.SV.W.0083.000000T0000Z-220721T0045Z/
Cuyahoga OH-Summit OH-
808 PM EDT Wed Jul 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN CUYAHOGA AND NORTHERN SUMMIT COUNTIES...

At 807 PM EDT, severe thunderstorms were located along a line 
extending from near Independence to 6 miles southwest of Macedonia 
to 8 miles west of Cuyahoga Falls, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Cleveland, Akron, Parma, Cuyahoga Falls, Kent, Solon, Hudson,
Twinsburg, Tallmadge, Streetsboro, Warrensville Heights, Macedonia,
South Russell, Highland Hills, Stow, Garfield Heights, Maple Heights,
Broadview Heights, Aurora and Brecksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4145 8139 4144 8137 4142 8137 4142 8139
      4115 8139 4113 8141 4114 8149 4112 8169
      4141 8169 4148 8140
TIME...MOT...LOC 0007Z 255DEG 33KT 4138 8162 4126 8160 4117 8168 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
840 
WWUS51 KCLE 210033
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
833 PM EDT Wed Jul 20 2022

OHC035-153-210043-
/O.CAN.KCLE.SV.W.0083.000000T0000Z-220721T0045Z/
Cuyahoga OH-Summit OH-
833 PM EDT Wed Jul 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUYAHOGA AND
NORTHERN SUMMIT COUNTIES IS CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4145 8139 4144 8137 4142 8137 4142 8139
      4115 8139 4113 8141 4114 8149 4112 8169
      4141 8169 4148 8140
TIME...MOT...LOC 0032Z 256DEG 31KT 4143 8133 4131 8131 4122 8139 

$$

Sefcovic

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:42 PM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 20, 6:42 PM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
642 PM EDT Wed Jul 20 2022

.SYNOPSIS...
A cold front will push east through the area through this
evening. After weak high pressure builds across the area late
tonight into Thursday, a trough will push east across the lower
Great Lakes Thursday night into Friday. High pressure returns to
the area late Friday into Friday night.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
Uptick in storm coverage and in intensity as they track east
towards I-71 corridor has necessitated an expansion of the
severe thunderstorm watch to the rest of the Cleveland CWA. The
environment ahead of the storms continues to remain favorable
for sustained severe thunderstorms through approximately 03Z
with effective shear of 30-35 kts and MLCAPE of 2000-3000 J/kg.
KCLE VWP has indicated locally increasing shear and SRH with
large looping hodograph producing 0-3km SRH up to 350
m^2/s^2. Backing winds at the surface are also observed at KLP,
KCLE, and BKL ahead of the storms close to the lake. Peak
intensity expected over the next 1-2 hours across the central
part of the CWA (I-71/I-77 corridors) before a gradual
weakening as it moves east of I-77.

Previous Discussion...
Severe thunderstorm watch remains in effect for the western
half of the forecast area. Storms have initiated from Bowling
Green to Toledo, and would expect this activity to
continue/persist eastward over the next several hours. Ample
instability ahead of the front with increasing deep layer bulk
shear promotes a favorable environment for convection to persist
eastward through this evening. Still some concern about the
overall organization of convection eastward given the dry mid
levels, but increasing shear as the exit region of a mid/upper
jet moves east into the area should provide some better support
for organization.

Damaging winds are the primary threat with ample dry air aloft
and steep low level lapse rates, but a tornado or two cannot be
ruled out with somewhat favorable low level helicity, 0-3km
CAPE, and LCLs near 1000m. If the storms become more organized,
the severe threat may persist farther east into the area which
would necessitate a watch extension.

Any lingering convective activity will push east of the forecast
area after midnight, with a few stray showers possible towards
daybreak as a secondary mid level trough swings through the
eastern Great Lakes.

Weak high pressure builds into the area Thursday with mainly dry
conditions expected through the evening. Another weak
disturbance will track eastward across the Great Lakes Thursday
night, with some scattered showers possible. Highs will be a
touch cooler Thursday in the mid/upper 80s for most locations,
with low 80s across northwest PA and near 90 across northwest
OH.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A generally quiet short term period is expected as our area becomes
sandwiches between two fronts, additionally influenced by a weak
area of high pressure. There could be a few weak mid-level
shortwaves Friday and Friday night which could result in isolated
showers and/or thunderstorms, but not anticipating anything too
significant. Temperatures will be near to slightly above average on
Friday, in the mid to upper 80s.

Saturday should remain dry for the most part with a substantial
capping inversion in place during the day. This will allow for above-
average temperatures in the  low to mid 90s with dew points in the
lower 70s. Heat indices will approach 100 degrees in some spots,
especially across NW OH.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A more active long term period is in store across the region,
especially on Sunday into Monday as an upper trough axis and
associated surface cold front drops south across the Lower Great
Lakes.

A heavy rain signal is apparent on Sunday and Sunday night as an
anomalously-moist airmass accompanies a southward-moving cold front,
characterized by PWATs nearing 2.0 inches, westerly shear vectors
paralleling the front, and tall and skinny CAPE profiles present.
The heavy rain threat may persist into Monday morning and Monday
afternoon, depending on the timing of the cold frontal passage.

By Tuesday and Tuesday night, high pressure will build south across
the Great Lakes, allowing the area to dry out briefly. However, by
Wednesday, we could be dealing with another system as an upper
trough axis sweeps east across the Great Lakes, ushering back the
anomalously-moist airmass, characterized by PWATs nearing 2.0
inches.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
VFR conditions are expected at the terminals through most of the
period, with the primary focus on TSRA potential from west to
east from 18Z through 06Z. A broken line of SHRA/TSRA is
expected to progress eastward across northern OH through this
evening, pushing east of KYNG/KERI by 06Z. Only confident
enough for small windows of TEMPO TSRA for the western
terminals, with a VCTS mention east. Any storms that impact
terminals could produce brief gusts up to 50 kts, especially at
KTOL, KFDY, KMFD and possibly KCLE through 02Z. Brief reductions
to MVFR or even IFR possible with the storms. Generally VFR
conditions expected behind the front from 06Z through the end of
the period aside from a stray SHRA/MVFR cig at KERI near 12Z.
Southwest winds with gusts of 20-25 kts early in the period will
become more westerly by the end of the period.

Outlook...Non-VFR possible again with isolated to scattered
showers and thunderstorms on Saturday and Sunday.

&&

.MARINE...
Enhanced south to southwest flow, 15 to 20 knots, will persist
across the lake through the evening, before shifting towards the
west by Thursday morning into the afternoon, 15 to 20 knots,
necessitating a Small Craft Advisory during much of the day on
Thursday. Beyond Thursday, generally southwest flow of 10 to 15
knots will persist through Saturday, perhaps strengthening into the
15 to 20 knot range by Sunday. A cold front is expected to move
south across the lake sometime Sunday night into Monday, resulting
in winds shifting towards the north and northwest, 10 to 15 knots by
late Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Thursday for
     LEZ146>148.
     Small Craft Advisory from 4 AM to 8 PM EDT Thursday for LEZ149.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Greenawalt
MARINE...Kahn
Hazardous weather outlook, Jul 20, 6:20 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
620 PM EDT Wed Jul 20 2022

LEZ144-164-OHZ008-009-018-019-027-028-036-212230-
The Islands to Vermilion OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-Sandusky-Erie-Seneca-Huron-Wyandot-Crawford-Marion-
620 PM EDT Wed Jul 20 2022

...SEVERE THUNDERSTORM WATCH 477 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

LEZ061-142-143-162-163-OHZ003-006-007-017-212230-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Hancock-
620 PM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-165>169-OHZ010>014-020>023-029>033-037-038-047-089-
PAZ001>003-212230-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-
Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
620 PM EDT Wed Jul 20 2022

...SEVERE THUNDERSTORM WATCH 478 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Jul 20, 6:06 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
606 PM EDT Wed Jul 20 2022

OHZ017-027-202245-
Wyandot OH-Hancock OH-
606 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of Wyandot and
southeastern Hancock Counties through 645 PM EDT...

At 606 PM EDT, Doppler radar was tracking a strong thunderstorm over
Forest, or 11 miles west of Upper Sandusky, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Upper Sandusky, Forest, Sycamore, Carey, Nevada, Mount Blanchard,
Wharton and Kirby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio.

&&

LAT...LON 4090 8362 4099 8311 4077 8312 4073 8349
      4082 8351 4082 8365
TIME...MOT...LOC 2206Z 263DEG 35KT 4083 8350

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Jul 20, 6:23 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
623 PM EDT Wed Jul 20 2022

OHZ010-018-019-028>030-202315-
Crawford OH-Seneca OH-Huron OH-Richland OH-Lorain OH-Ashland OH-
623 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of northern Richland,
southern Huron, southeastern Seneca, northern Ashland, northeastern
Crawford and southwestern Lorain Counties through 715 PM EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Washington, or 17 miles north of Bucyrus, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ashland, Willard, New London, Plymouth, New Washington, Bloomville,
Savannah, Polk, Chatfield, Sullivan, Greenwich, Attica, North
Fairfield, Bailey Lakes, Rochester, Nova, Nankin and Shenandoah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northwestern Ohio. A Severe Thunderstorm Watch also
remains in effect until 1100 PM EDT for north central and
northeastern Ohio.

&&

LAT...LON 4105 8310 4111 8295 4114 8217 4100 8217
      4099 8213 4087 8213 4095 8298
TIME...MOT...LOC 2222Z 271DEG 47KT 4104 8286

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Jul 20, 6:40 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
640 PM EDT Wed Jul 20 2022

OHZ010-011-202315-
Lorain OH-Cuyahoga OH-
640 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of central Cuyahoga and
north central Lorain Counties through 715 PM EDT...

At 639 PM EDT, Doppler radar was tracking a strong thunderstorm
offshore of Avon Lake, or 10 miles northeast of Lorain, moving east
at 35 mph.

HAZARD...Winds in excess of 40 mph from the outflow of this storm.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Lorain, Lakewood, Euclid, Cleveland Heights, Westlake,
Avon Lake, Warrensville Heights, Highland Hills, Garfield Heights,
Shaker Heights, South Euclid, Avon, Rocky River, East Cleveland,
Fairview Park, Bay Village, Lyndhurst, University Heights and
Beachwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

&&

LAT...LON 4143 8148 4144 8169 4147 8217 4152 8202
      4148 8189 4150 8180 4149 8176 4149 8171
      4153 8167 4155 8162 4162 8153 4163 8149
TIME...MOT...LOC 2239Z 269DEG 31KT 4157 8207

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Special weather statement, Jul 20, 6:44 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
644 PM EDT Wed Jul 20 2022

OHZ028-202330-
Crawford OH-
644 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of Crawford County
through 730 PM EDT...

At 644 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Upper Sandusky, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bucyrus, Galion, Crestline, New Washington, Chatfield, Benton, Tiro,
North Robinson, Oceola and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio.

&&

LAT...LON 4075 8311 4093 8311 4098 8273 4072 8273
TIME...MOT...LOC 2244Z 260DEG 31KT 4081 8312

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sefcovic
Local storm report, Jul 20, 7:41 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EDT WED JUL 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     TSTM WND DMG     WILLARD                 41.05N 82.72W
07/20/2022                   HURON              OH   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN AND BLOCKING
            TIFFEN AVE IN WILLARD. TIME ESTIMATED VIA
            RADAR.

&&
Special weather statement, Jul 20, 7:43 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Cleveland OH
743 PM EDT Wed Jul 20 2022

OHZ010-011-020-021-210030-
Summit OH-Medina OH-Lorain OH-Cuyahoga OH-
743 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of northeastern Medina,
southeastern Cuyahoga, northern Summit and east central Lorain
Counties through 830 PM EDT...

At 743 PM EDT, Doppler radar was tracking a strong thunderstorm near
Medina, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Medina, Cuyahoga Falls, Strongsville, Brunswick, North
Royalton, Solon, Hudson, Twinsburg, Tallmadge, Macedonia, Stow,
Broadview Heights, Brecksville, Hinckley, Fairlawn, Munroe Falls,
Northfield, Richfield and Reminderville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Ohio.

&&

LAT...LON 4110 8204 4121 8204 4132 8196 4136 8140
      4111 8139
TIME...MOT...LOC 2343Z 263DEG 35KT 4119 8191

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:18 PM EDTSmall Craft AdvisoryCLE28 hr
Jul 20, 2:55 PM EDTSpecial Weather StatementCLELucas50 min
Jul 20, 2:59 PM EDTSpecial Marine WarningCLE91 min
Jul 20, 3:21 PM EDTSevere Thunderstorm WarningCLELucas39 min
Jul 20, 3:32 PM EDTSpecial Weather StatementCLEWood43 min
Jul 20, 3:56 PM EDTSpecial Marine WarningCLE80 min
Jul 20, 4:06 PM EDTSpecial Weather StatementCLESandusky39 min
Jul 20, 5:32 PM EDTSpecial Weather StatementCLEErie, Seneca58 min
Jul 20, 5:49 PM EDTSpecial Weather StatementCLEErie41 min
Jul 20, 5:53 PM EDTSpecial Marine WarningCLE116 min
Jul 20, 5:58 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Sandusky, Seneca47 min
Jul 20, 6:06 PM EDTSpecial Weather StatementCLEWyandot39 min
Jul 20, 6:23 PM EDTSpecial Weather StatementCLEHuron52 min
Jul 20, 6:28 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Lorain, Richland, Seneca62 min
Jul 20, 6:40 PM EDTSpecial Weather StatementCLECuyahoga35 min
Jul 20, 6:44 PM EDTSpecial Weather StatementCLECrawford46 min
Jul 20, 6:57 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake52 min
Jul 20, 7:22 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Medina, Richland, Wayne53 min
Jul 20, 7:30 PM EDTTornado WarningCLEAshland, Crawford, Richland30 min
Jul 20, 7:43 PM EDTSpecial Weather StatementCLEMedina, Summit47 min
Jul 20, 7:58 PM EDTTornado WarningCLEAshland, Richland32 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.